MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E HIGH WALL LNR 40MM F; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E HIGH WALL LNR 40MM F; PROTHESIS, HIP
Catalog Number 30124006
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during hip surgery, the liner would not seat into the cup.During impaction of the final liner, the surgeon always checks to see that it is well seated, and it wasn¿t.The surgeon re-impacted the liner: however, it still didn¿t seat right in the cup.Another liner was used, and it impacted in the first try.The liner was visually inspected, and it did not appear broken.No screws in the cup were used.It was reported that the surgeon used the same technique as usual.There was a one-minute delay for getting the other liner and opening it.There was no patient impact and no surgical complications.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 010000664 lot# j7913001 g7 pps ltd acet shell 54f.G2: foreign country: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and corrected information.The following section was corrected: h4 the following sections were updated: b4;d9;g3;h2;h3;h6 product was returned and evaluated.Visual examination of the returned product identified major scratches and nicks within the inner diameter.There were also scratches on the outside tapered surface near the anti-rotation scallops; and the outside rim lock feature visually appeared to have a rolled edge; no other damage was noted.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 VIT E HIGH WALL LNR 40MM F
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22736961
Report Number0001822565-2025-02833
Device Sequence Number21142225
Product Code LPH
UDI-Device Identifier00889024520547
UDI-Public(01)00889024520547(17)300222(10)67145547
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30124006
Device Lot Number67145547
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown